Skip Navigation Links
Journal of Applied Nonlinear Dynamics
Miguel A. F. Sanjuan (editor), Albert C.J. Luo (editor)
Miguel A. F. Sanjuan (editor)

Department of Physics, Universidad Rey Juan Carlos, 28933 Mostoles, Madrid, Spain


Albert C.J. Luo (editor)

Department of Mechanical and Industrial Engineering, Southern Illinois University Ed-wardsville, IL 62026-1805, USA

Fax: +1 618 650 2555 Email:

Null Controllability of Nonlocal Sobolev-Type Hilfer Fractional Stochastic Differential System Driven by Fractional Brownian Motion and Poisson Jumps

Journal of Applied Nonlinear Dynamics 10(4) (2021) 617--626 | DOI:10.5890/JAND.2021.12.003

K. Ravikumar , K. Ramkumar, A. Anguraj

Department of Mathematics, PSG College of Arts and Science, Coimbatore, 641 014, India

Download Full Text PDF



In this manuscript, we establish a class of nonlocal Sobolev-type Hilfer fractional stochastic differential equations driven by fractional Brownian motion, which is a special case of a self-similar process, Hermite processes with stationary increments with long-range dependence. The Hermite process of order 1 is fractional Brownian motion and of order 2 is the Rosenblatt process. By using fractional calculus and fixed point approach, sufficient conditions of exact null controllability for such fractional stochastic systems are established. The derived result in this manuscript is new in the sense that it generalizes many of the existing results in the literature, more precisely for fractional Brownian motion and Poisson jumps case of Sobolev-type Hilfer fractional stochastic settings. Finally, stochastic partial differential equations are provided to validate the applicability of the derived theoretical results.


  1. [1]  Miller, K.S. and Ross, B. (1993), An Introduction to the Fractional Calculus and Fractional Differential Equations, New York: John Wiley.
  2. [2]  Podlubny, I. (1999), Fractional Differential Equations, San Diego: Academic press.
  3. [3]  Kilbas, A.A., Srivastava, H.M., and Trujillo, J.J. (2006), Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, Amsterdam, The Nertherlands: Elsevier.
  4. [4]  Lakshmikantham, V., Leela, S., and Devi, J.V. (2009), Theory of Fractional Dynamic Systems, Cambridge, UK: Cambridge Scientific Publishers.
  5. [5]  Mao, X. (2007), Stochastic differential equations and applications, Elsevier.
  6. [6]  Applebaum, D. (2009), L\{e}vy processes and stochastic calculus, Cambridge, UK: Cambridge University Press.
  7. [7]  Da Prato, G. and Zabczyk, J. (2014), Stochastic Equations in Infinite Dimensions, Cambridge, UK: Cambridge University Press.
  8. [8]  Blouhi, T., Caraballo, T., and Ouahab, A. (2016), Existence and stability results for semilinear systems of impulsive stochastic differential equations with fractional Brownian motion, Stochastic Analysis and Applications, 34(5), 792-834.
  9. [9]  Anguraj, A. and Ravikumar, K. (2019), Existence and stability results for impulsive stochastic functional integro-differential equation with Poisson jumps, Journal of Applied Nonlinear Dynamics, 8(3), 407-417.
  10. [10]  Tudor, C.A. (2008), Analysis of the Rosenblatt process, ESAIM: Probability and statistics, 12, 230-257.
  11. [11]  Ahmed, H.M. (2016), Boundary controllability of impulsive nonlinear fractional delay integrodifferential system, Cogent Engineering, 3(1), 1-8.
  12. [12]  Ahmed, H.M. and Wang, J.R. (2018), Exact null controllability of Sobolev type Hilfer fractional stochastic differential equations with fractional Brownian motion and Poisson jumps, Bulletin of the Iranian Mathematical Society, 44(3), 673-690.
  13. [13]  Anguraj, A. and Ramkumar, K. (2018), Approximate controllability of semilinear stochastic integrodifferential system with nonlocal conditions, Fractal and Fractional, 2(4), 29.
  14. [14]  Balachandren, K., Matarand, K., and Trujillo, J.J. (2016), Note on controllability of linear fractional dynamical systems, Journal of Control and Decision, 3(4), 267-279.
  15. [15]  Debbouche, A. and Torres, D.F.M. (2014), Approximate controllability of fractional delay dynamic inclusions with nonlocal control conditions, Applied Mathematics and Computation, 243, 161-175.
  16. [16]  Benabdallah, A. and Grazia Naso, M. (2002), Null controllability of a thermoelastic plate, Abstract and Applied Analysis, 7(11), 585-599.
  17. [17]  Park, J.Y. and Balasubramaniam, P. (2009), Exact null controllability of abstract semilinear functional integrodifferential stochastic evolution equations in Hilbert spaces, Taiwanses J. Math., 13(6B), 2093-2103.
  18. [18]  Sakthivel, R., Ganesh, R., and Anthoni, S.M. (2013), Approximate controllability of fractional nonlinear differential inclusions, Applied Mathematics and Computation, 225, 708-717.
  19. [19]  Sakthivel, R., Ganesh, R., and Anthoni, S.M. (2013), Approximate controllability of nonlinear fractional dynamical systems, Communications in Nonlinear Science and Numerical Simulation, 18(12), 3498-3508.
  20. [20]  Ahmed, H.M. (2009), Controllability of fractional stochastic delay equations, Lobachevskii J. Math., 30(3), 195-202.
  21. [21]  Dauer, J.P. and Balasubramaniam, P. (1997), Null controllability of semilinear integrodifferential systems in Banach space, Appl. Math. Lett., 10(6), 1997, 117-123.
  22. [22]  Li, M. and Wang, J. (2017), Finite time stability of fractional delay differential equations, Applied Mathematics Letters, 64(3), 170-176.
  23. [23]  Wang, J. (2015), Approximate mild solutions of fractional stochastic evolution equations in Hilbert spaces, Applied Mathematics and Computation, 256, 315-323.
  24. [24]  Wang, J., Li, X., Fe [cbreve] kan, M., and Zhou, Y., (2013), Hermite-Hadamard-type inequalities for Riemann-Liouville fractional integrals via two kinds of convexity, Applicable Analysis, 92(11), 2241-2253.
  25. [25]  Hilfer, R. ed. (2000), Applications of fractional calculus in physics, Singapore: World Scientific, 35(12), 87-130.
  26. [26]  Hilfer, R. (2002), Experimental evidence for fractional time evolution in glass forming materials, Chemical physics, 284(1-2), 399-408.
  27. [27]  Wang, J. and Zhang, Y. (2015), Nonlocal initial value problems for differential equations with Hilfer fractional derivative, Applied Mathematics and Computation, 266, 850-859.
  28. [28]  Dhanalakshmi, K. and Balasubramaniam, P. (2019), Stability result of higher-order fractional neutral stochastic differential system with infinite delay driven by Poisson jumps and Rosenblatt process, Stochastic Analysis and Applications, 38, 352-372.
  29. [29]  de Oliveira, E.C. and Sousa, J.V.D.C. (2018), Ulam--Hyers--Rassias stability for a class of fractional integro-differential equations, Results in Mathematics, 73(3), 111.
  30. [30]  Teodoro, G.S., Machado, J.T., and De Oliveira, E.C. (2019), A review of definitions of fractional derivatives and other operators, Journal of Computational Physics, 388, 195-208.
  31. [31]  Gu, H. and Trujillo, J.J. (2015), Existence of mild solution for evolution equation with Hilfer fractional derivative, Applied Mathematics and Computation, 257, 344-354.